An isoperimetric comparison theorem

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)37-47
Number of pages11
JournalInventiones Mathematicae
Volume108
Issue number1
DOIs
StatePublished - Dec 1992

Fingerprint

Isoperimetric theorem
Comparison Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

An isoperimetric comparison theorem. / Kleiner, Bruce.

In: Inventiones Mathematicae, Vol. 108, No. 1, 12.1992, p. 37-47.

Research output: Contribution to journalArticle

@article{52743268a3c7407a83cee39ef98752f5,
title = "An isoperimetric comparison theorem",
author = "Bruce Kleiner",
year = "1992",
month = "12",
doi = "10.1007/BF02100598",
language = "English (US)",
volume = "108",
pages = "37--47",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - An isoperimetric comparison theorem

AU - Kleiner, Bruce

PY - 1992/12

Y1 - 1992/12

UR - http://www.scopus.com/inward/record.url?scp=0002154875&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002154875&partnerID=8YFLogxK

U2 - 10.1007/BF02100598

DO - 10.1007/BF02100598

M3 - Article

VL - 108

SP - 37

EP - 47

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 1

ER -